# SDR P2EA99127

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 630
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, A SECTION OF THE KEEL BEAM AT BS 630, RBL 5 WAS FOUND WITH CORROSION.  THE AREA WAS REPAIRED AS PER COOPESA EO C00-3-53-176-99 AND BOEING FAX NR COO-SJO-0384RR.  (M)
